International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 159 | Views: 325

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015


On Ternary Quadratic Homogeneous Diophantine Equation 5x2 + 5y2 ? 9xy = 20z2

Dr. P. Jayakumar [14] | S. Prabha [6]


Abstract: Five different methods of the non-zero integral solutions of the ternary quadratic homogeneous Diophantine equation 5x2 + 5y2 9xy =20z2 are obtained. Some interesting relations among the special numbers and the solutions are exposed.


Keywords: Ternary Quadratic, homogenous cone, integer solutions, special numbers


Edition: Volume 4 Issue 3, March 2015,


Pages: 37 - 39


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top